# SDR CALA2017040700858

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 104,690 hours, 11,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILED TEST,  FOUND THE EMERGENCY LIGHT INOPERATIVE AT AFT ATTENDANT CREW REST.  REPLACED THE BULB AND OPS TESTED NORMAL IAW AMM 33-51-07-962-001, REV 87.
